I came abroad to meet my hubby on 5th oct i was on my periods from 30th sept til 6th oct they lasted 7 days when they finishd we made love but at that time i took morning after pill as i didnt want to get pregnant.. From 7 th oct we started to try for a baby but on 12th oct i started to bleed heavy again nd it stil wudnt stop what can be the problem can any one help plz
I have 8 more days with hubby dn i hv to go back to u.k . its very strange because its never happend befor its always been normal. two rough guesses may be its da pill that effected late or its early pregnancy bleeding like some ppl say. but dont you bleed only in miscarridge?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.